# SDR ASOA2014090911191

- Difficulty date: August 16, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 24,993 hours, 17,488 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE BS 280 BULKHEAD WEB CORRODED.   REPAIRED IAW ECTC REO 670-53-11-594 AND GREO 670-53-11-594. REV.  MAJOR REPAIR.
